Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Feeling heavy, vertigo, heart bpm 120 - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
Doctor :   Hi
Doctor :   How can i help you
User :   So, i'm on a few new medications
User :   and I'm having weird feelings after combining them
Doctor :   Please proceed
User :   lunesta, amrix, doxycylline, and diflucan
User :   and i was wondering if what i was feeling was an interaction between any of those
User :   i feel sort of heavy, with a little vertigo, and my heart bpm is around 120
Doctor :   Doxycycline is an antibiotic

Doctor :   and diflucan is a anti fungal
Doctor :   so you can combine Doxycycline and diflucan
Doctor :   there is no side or adverse effects when you combine both the tablets

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor